# SDR CA090915008

- Difficulty date: September 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 2,618 hours
- Engine: Thielt TAE12502114
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 057150
- Condition: Failed
- Location: Engine
- Part time: 304 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CHARGING SYSTEM WARNING LIGHT CAME ON IN FLIGHT. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE ALTERNATOR AND GROUND TESTED SERVICEABLE. THE AIRCRAFT WAS RELEASED BACK TO SERVICE. (TC# 20090915008)
